Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Blurring of vision for a diabetic patient - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2245 Questions
Doctor :   hi
Doctor :   how can i help you
User :   I feel some blureness in my vision from yesterday.I am aged 39 years & suffering from diabates.I am on insulin
Doctor :   what medications are you taking for your Diabetes
User :   mixtard 30 units in mprning & 20 in night along with exermet-gz b.d
Doctor :   since when you have Diabetes?
User :   past 7 years
Doctor :   do you have any other eye problems
User :   yes i cannot see distant object & i am wearing spectacle from 2 years
Doctor :   when you got last vision checked
User :   i think 8 months back
Doctor :   Diabetes do cause eye problems called Diabetic Retinopathy
User :   dr should i get my eye checked immdtlyt
Doctor :   Yes, i suugest you to get your eye check up done
User :   ok dr
Doctor :   and once in every 6 months you need to have a eye chck up done
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor